Follow
Yeonghun Youn
Title
Cited by
Cited by
Year
Riesz potential estimates for a class of double phase problems
SS Byun, Y Youn
Journal of Differential Equations 264 (2), 1263-1316, 2018
372018
Potential estimates for elliptic systems with subquadratic growth
SS Byun, Y Youn
Journal de Mathématiques Pures et Appliquées 131, 193-224, 2019
212019
Optimal gradient estimates via Riesz potentials for p(·)-Laplacian type equations
SS Byun, Y Youn
The Quarterly Journal of Mathematics 68 (4), 1071-1115, 2017
182017
Wolff potentials and measure data vectorial problems with Orlicz growth
I Chlebicka, Y Youn, A Zatorska-Goldstein
Calculus of Variations and Partial Differential Equations 62 (2), 64, 2023
122023
Global gradient estimates for spherical quasi-minimizers of integral functionals with p (x)-growth
SS Byun, J Ok, Y Youn
Nonlinear Analysis 177, 186-208, 2018
122018
Potential estimates for elliptic measure data problems with irregular obstacles
SS Byun, K Song, Y Youn
Mathematische Annalen 387 (1-2), 745-805, 2023
92023
Global gradient estimates for a borderline case of double phase problems with measure data
SS Byun, N Cho, Y Youn
Journal of Mathematical Analysis and Applications 501 (1), 124072, 2021
72021
Fractional differentiability results for nonlinear measure data problems with coefficients in Cγα
SS Byun, P Shin, Y Youn
Journal of Differential Equations 270, 390-434, 2021
62021
Measure data systems with Orlicz growth
I Chlebicka, Y Youn, A Zatorska-Goldstein
arXiv preprint arXiv:2106.11639, 2021
52021
Existence and regularity of solutions for nonlinear measure data problems with general growth
SS Byun, N Cho, Y Youn
Calculus of Variations and Partial Differential Equations 60, 1-26, 2021
52021
Regularity estimates for nonlinear elliptic measure data problems with nonstandard growth
SS Byun, S Liang, Y Youn
Nonlinear Analysis 182, 303-315, 2019
42019
A note on comparison principle for elliptic obstacle problems with L 1-data
K Song, Y Youn
Bull. Korean Math. Soc 60 (2), 495-505, 2023
22023
Boundary Riesz potential estimates for elliptic equations with measurable nonlinearities
Y Kim, Y Youn
Nonlinear Analysis 194, 111445, 2020
22020
Singular elliptic measure data problems with irregular obstacles
SS Byun, K Song, Y Youn
Nonlinear Analysis 245, 113559, 2024
12024
Riesz potential estimates for mixed local-nonlocal problems with measure data
I Chlebicka, K Song, Y Youn, A Zatorska-Goldstein
arXiv preprint arXiv:2401.04549, 2024
12024
Fractional differentiability for elliptic double obstacle problems with measure data
SS Byun, K Song, Y Youn
Journal of Analysis & Its Applications/Zeitschrift für Analysis & ihre …, 2023
12023
Interior regularity to the steady incompressible shear thinning fluids with non-standard growth
HO Bae, H So, Y Youn
Networks and Heterogeneous Media 13 (3), 479-491, 2018
12018
The system can't perform the operation now. Try again later.
Articles 1–17